Advil Caplets Dual Action Acetaminophen + Ibuprofen 72 ea
In Each Caplet: Other Information: Read all warnings and directions before use. Keep carton. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read and keep carton for complete warnings and information. Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg tablets. Acetaminophen + Ibuprofen. Caplets (Capsule-shaped tablets). New. Contains 2 medicines. www.Advil.com. Questions or comments? Call weekdays 9 AM to 5 PM at 1-800-88-Advil. For most recent product information, visit www.Advil.com.